# SDR AALA970656

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 931 - ON TAKEOFF LEFT BUS FAILED AND ISOLATED, UNABLE TO RESTORE ANY POWER ON LAC BUS.  REPLACED LEFT ENGINE IDG PERFORMED BITE LOAD AND DISCONNECT CHECKS PER MM OPERATION NORMAL LEAKS CHECKS OK.  AS PRECAUTIONARY, REF MM 24-51-08-4 P. 403 AND ACCOMPLISH A TEST OF THE INSTRUMENT BUS VOLTAGE SENSING UNIT.  REPORT YOUR FINDINGS IN FMR.  ACCOMPLISHED TFI, LEFT AND RIGHT INSTRUMENT BUSSES TRANSFER NORMALLY.  PERFORMED BITE ON BPCU.  NO FAULTS FOUND.  (M)
